# SDR DXTA2021011304589

- Difficulty date: January 13, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500141
- Aircraft time: 6,111 hours, 4,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6401356000
- Part serial: 001168
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

WHEN EMERGENCY LIGHT SWITCH IS IN ARM & ON POSITION, CABIN EMERGENCY OVERHEAD LIGHTS, AND EXIT SIGN LIGHT PULSATES.  CONTACTED EMB FOR MORE INFORMATION ON THE EMERGENCY BATTERY SYSTEM AND OPERATION. PERFORMED DISCHARGE AND RECHARGE PER THE AMM 33·52·01 AND FIM 33·50-00-810-80LA.  BATTERY OPERATIONAL CHECK FAILED.  EMERGENCY LIGHTS WERE STILL FLASHING.  GAINED ACCESS TO BOTH FWD AND AFT BATTERIES.  REPLACED FWD AND AFT EMERGENCY LIGHT BATTERIES WITH CUSTOMER SUPPLIED REPAIRED AND MODIFIED BATTERIES. PERFORMED CHARGE AND OPERATIONAL CHECKS OPERATIONAL CHECKS GOOD PER THE EMB AMM 33·52·01.  THE EMERGENCY LIGHTING SYSTEM IS INDEPENDENT FROM THE MAIN LIGHTING SYSTEM.  IN THE COCKPIT, ON THE LIGHTS CONTROL PANEL, THE EMER LT SWITCH ALLOWS THE PILOTS TO TUM THE EMERGENCY LIGHTING SYSTEM ON, OFF OR SET IT TO ARM.  IN THE ARM MODE, THE EMERGENCY LIGHTS ARE ACTIVATED AUTOMATICALLY WHEN THE AIRCRAFT LOSES ITS NORMAL ELECTRIC POWER.  CLOSED AREAS AFFECTED BY MAINTENANCE.
